Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Includes Expert Content
Am I depressed? I'm confused
MiaGru posted:
I came down with what appeared to be the flu almost 4 weeks ago. After 5 days, most of my flu symptoms were gone - but I continued to feel fatigued, dizzy, disconnected & just not myself, in addition to losing my appetite. My doctor had put me on Amoxicillin with Augmentin, & a steroid shot for my sinus & ear pressure. This made me very nauseous, and dizzy. I went to the ER & they ran bloodwork & CT scan - but found nothing out of the ordinary.
Now these last 2 weeks or so, I've been feeling like I'm never going to get back to good health. I wake up feeling jittery, I see lights that seem to flicker in my peripheral vision, I'm slightly nauseous, lightheaded. Since I have low blood pressure, I know I need to eat - although nothing seems like a good choice. I've lost 8 lbs this month unintentionally.
My doctor can't find anything wrong with me, and has suggested I might have depression. But I don't have a cause! What's making me feel depressed is this ongoing feeling of "not well", that no one can seem to help me with.
My stomach can handle protein, but oatmeal seems to disagree. I vomit. I feel like Im ready to cry at the drop of a hat, especially in the morning - but towards the afternoon and evening I can feel OK.
I know I'm rambling, but I'm so confused. Can you have depression with out a cause? Does that cause stomach upset for particular kinds of food? help.
Thomas L Schwartz, MD responded:
Hello- yes it is confusing. A real bad flu infection tends to wipe folks out for a week of fever, a week of bad cold symptoms and 1-2 more weeks to recover from all of this, sleep deprivation, etc. After this we play catch up at home and work and get stressed. So this can be 100% flu. Stay hydrated and eat well and bounce back.
Could you have a depression without a 'cause' yes. Happens all the time. Why do some people get an appendicitis and others don't? Some develop depression, others do not.
Have your general doctor refer you to a psychologist or psychiatrist to better tease out if it is a depression or not.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.